I can’t wait till Christmas is over cause i have 4 kits waiting here for me to start and i want to give them my full attention. . And for those willing to help me if i run into a problem be prepaired. Espically when it comes to rooting. I was put on new medication for my hands and for the first time in 2 years they dont hurt anymore. So rooting here i come!
So glad your hands aren’t hurting, Karen! And 4 kits to do? You have lots of fun to look forward to after Christmas!
Great I’m happy tO hear that!!!
Wow! That is great news. I bet it feels good to be pain-free. I am sure there are many people here who are ready, willing and able. I am sure that if you don’t feel comfortable showing your progress you can pm someone. I’ll be watching and waiting.
so happy for you !!! the new year holds lots of fun for you !!!
You know, i will be showing my dolls with you cause i just know you are all awsome and will not be hurt by what you tell me for i know you are being honest and how am i suppose to improve if i dont listen. You ladies are wounderful and i am so proud to be part of this reborn family here.
Karen(littlebabies480) what 4 kits will you be doing after Christmas. What should we be looking forward to???
Gena, Spencer. Precious and Cozy. Spencer is mad at me right now cause i had to strip him 3 times. Hey, mistakes that i am learning from. Like dont keep painting when you no longer have that good of light. But i’ll say i am having alot of fun. Oh wait, Cuddles is mad too cause i can;t get her hair painted right. I do know one think, thinner is my best friend. LOL.
Thank- You everyone but i started feeling weird today after i took the pill. I have a funny feeling i cant take them. I get the jitters like i am ready to have an anxiety attack. So i’m not going to take the pill at bedtime and see how i feel in the morning. Just my luck to go pain-free but have the jitters. Sorry but i would rather be in pain. Good thing i’m not painting cause he would look like the Chuckie doll! LOL
Awe, I hope that maybe it’s a passing thing and once you get used to the pills it will stop.
I sure hope so. Thank-You kim